# SDR AALA201901029039

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 37,458 hours, 5,655 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR PRESENT DURING CLIMB,  RECURRING DURING DESCENT.  FLIGHT ATTENDANTS REPORTED THE ODOR AT THE L2 & R2 DOORS DURING CRUISE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE LEFT ENGINE IAW JC 33L40071003.  MAINTENANCE ALSO ACCOMPLISHED JC 33L00021001, 33L00071001, AND 33L0002102.
